# SDR CA141014002

- Difficulty date: June 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Chafed
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MINOR CHAFING ON LOWER AFT WING SPAR CAP SURFACE FROM LOOSE FENDER BRACKET (BOTH LH AND RH SIDES).  RECTIFICATION: REPAIR CARRIED OUT IAW FR-CO-102496 REV 2. CHAFING REMOVED. NDT CARRIED OUT TO ENSURE  NO FURTHER DAMAGE EVIDENT. SHIM FILLER PLATES  INSTALLED WET USING EA9309.3NA COLD BOND ADHESIVE. ALL AFFECTED AREAS PREPPED/ALODINED AND EPOXY PRIMED TO MEET MIL-PRF-23377.
